Advil Liqui-Gels 160 Liqui-Gels
Advanced medicine for pain. Active Ingredients: In Each Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as the Free Acid and Potassium Salt) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: FD&C Green No. 3; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol; Each Capsule Contains: Potassium 20 mg Uses: Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever.